# SDR 2018FA0000335

- Difficulty date: August 7, 2018
- Submitted: August 7, 2018
- Operation: General aviation
- Aircraft: N737MT
- Make and model: Boeing 737-5L9
- Aircraft serial: 29234
- Aircraft time: 44,273 hours, 31,116 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Auto Shutdown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND UPON CLIMB OUT THE LEFT PACK INDICATED A "PACK TRIP". RIGHT SIDE PACK CONTINUED TO OPERATE NORMALLY BUT CABIN PRESSURE WAS CLIMBING WITH AIRCRAFT. CREW LEVELED OFF TO PREVENT HIGH CABIN ALTITUDE. CREW WAS UNABLE TO MAINTAIN AND CONTROL A NORMAL CABIN ALTITUDE AND DECIDED TO RETURN TO POINT OF DEPARTURE. AIRCRAFT WAS THEN ENTERED INTO MAINTENANCE AND BOTH A/C PACKS WERE EXTENSIVELY EVALUATED AND REPAIRED AS REQUIRED.
